# SDR SWAA2022083037809

- Difficulty date: August 2, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS344 AT LBL60 AND WL208.1 AT FWD GALLEY AREA 2022-418375 / [01] REPLACED SUPPORT BRACKET LOC ON BS344 AT LBL60 AND WL208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A5220 REV. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED SUPPORT BRACKET LOC ON BS344 AT LBL60 AND WL208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A5220 REV. SEE INDIVIDUAL SIGN-OFF BELOW ITEM RII
